# SDR SWAA2017071715058

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BULKHEAD VAPOR BARRIER WEB CRACKED AT BS 663, RBL 30.  REPAIRED WEB PER SRM.
